Header

UZH-Logo

Maintenance Infos

On the Korteweg-de Vries equation: frequencies and initial value problem


Bättig, D; Kappeler, T; Mityagin, B (1997). On the Korteweg-de Vries equation: frequencies and initial value problem. Pacific Journal of Mathematics, 181(1):1-55.

Statistics

Citations

12 citations in Web of Science®
10 citations in Scopus®
13 citations in Microsoft Academic
Google Scholar™

Downloads

45 downloads since deposited on 29 Oct 2009
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1997
Deposited On:29 Oct 2009 12:30
Last Modified:20 Feb 2018 08:33
Publisher:Mathematical Sciences Publishers
ISSN:0030-8730
OA Status:Green
Related URLs:http://pjm.math.berkeley.edu/pjm/1997/181-1/p01.xhtml

Download

Download PDF  'On the Korteweg-de Vries equation: frequencies and initial value problem'.
Preview
Filetype: PDF
Size: 498kB